# SDR FDEA2020082071956

- Difficulty date: August 7, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327052000200
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED TOP LAYER FLOOR PANEL (MAIN DECK) 241EF IN PASSENGER CABIN (1 EA) REPAIRED FLOOR PANEL 241EF ON MAIN DECK ASPER A300 SRM 53-10-20 PAGEBLOCK 201   PARA B TOOL USED CALIPER PN 500-197-30 S/N A18135089 DUE DATE JUL-11-2021 SCALE PN   CL5000 S/N AE-39882 DUE DATE NOV-05-2020 MICROBONDER PN HCS8800 SN 01154420 DUE   DATE AUG-09-2020
